Loading...
Please wait, while we are loading the content...
Similar Documents
Controlled G-Frames and Their G-Multipliers in Hilbert spaces
| Content Provider | Scilit |
|---|---|
| Author | Rahimi, Asghar Fereydooni, Abolhassan |
| Copyright Year | 2013 |
| Abstract | Multipliers have been recently introduced by P. Balazs as operators for Bessel sequences and frames in Hilbert spaces. These are opera- tors that combine (frame-like) analysis, a multiplication with a fixed sequence ( called the symbol) and synthesis. One of the last extensions of frames is weighted and controlled frames that introduced by P.Balazs, J-P. Antoine and A. Grybos to improve the numerical efficiency of iterative algorithms for inverting the frame operator. Also g-frames are the most popular generalization of frames that include almost all of the frame extensions. In this manuscript the concept of the controlled g- frames will be defined and we will show that controlled g-frames are equivalent to g-frames and so the controlled operators C and C' can be used as preconditions in applications. Also the multiplier operator for this family of operators will be introduced and some of its properties will be shown. |
| Related Links | https://content.sciendo.com/downloadpdf/journals/auom/21/2/article-p223.pdf |
| Ending Page | 236 |
| Page Count | 14 |
| Starting Page | 223 |
| e-ISSN | 18440835 |
| DOI | 10.2478/auom-2013-0035 |
| Journal | Analele Universitatii "Ovidius" Constanta - Seria Matematica |
| Issue Number | 2 |
| Volume Number | 21 |
| Language | English |
| Publisher | Walter de Gruyter GmbH |
| Publisher Date | 2013-06-01 |
| Access Restriction | Open |
| Subject Keyword | Analele Universitatii "ovidius" Constanta - Seria Matematica Artificial Intelligence Frame G-frame G-bessel G-riesz Basis G-orthonormal Basis Multiplier Schatten P-class Hilbert-schmidt Trace Class Controlled Frame Weighted Frame Controlled G-frame C')-controlled G-frame C')-controlled G-multiplier Operator Journal: Analele Universitatii \"Ovidius\" Constanta - Seria Matematica, Vol- 21, Issue- 1 |
| Content Type | Text |
| Resource Type | Article |